Curvature homogeneous riemannian manifolds
Annales scientifiques de l'École Normale Supérieure, Série 4, Volume 22 (1989) no. 4, p. 535-554
@article{ASENS_1989_4_22_4_535_0,
     author = {Tricerri, F. and Vanhecke, L.},
     title = {Curvature homogeneous riemannian manifolds},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 22},
     number = {4},
     year = {1989},
     pages = {535-554},
     doi = {10.24033/asens.1592},
     zbl = {0698.53033},
     mrnumber = {91f:53044},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1989_4_22_4_535_0}
}
Tricerri, F.; Vanhecke, L. Curvature homogeneous riemannian manifolds. Annales scientifiques de l'École Normale Supérieure, Série 4, Volume 22 (1989) no. 4, pp. 535-554. doi : 10.24033/asens.1592. http://www.numdam.org/item/ASENS_1989_4_22_4_535_0/

[1] W. Ambrose and I. M. Singer, On Homogeneous Riemannian Manifolds (Duke Math. J., Vol. 25, 1958, pp. 657-669). | MR 21 #1628 | Zbl 0134.17802

[2] M. Berger, L'œuvre d'André Lichnerowicz en géométrie riemannienne, in Physique quantique et géométrie, D. BERNARD and Y. CHOQUET-BRUHAT Eds. Colloque Géométrie et Physique 1986 en l'honneur de André Lichnerowicz, Travaux en cours, Hermann, Paris, 1988. | Zbl 0642.53002

[3] A. L. Besse, Einstein Manifolds, Springer-Verlag, Berlin, Heidelberg, New York, 1987. | MR 88f:53087 | Zbl 0613.53001

[4] J. E. D'Atri and W. Ziller, Naturally Reductive Metrics and Einstein Metrics on Compact Lie groups (Mem. Amer. Math. Soc., Vol. 215, 1979). | MR 80i:53023 | Zbl 0404.53044

[5] D. Ferus, H. Karcher and H. F. Münzner, Cliffordalgebren und neue Isoparametrische Hyperflöchen (Math. Z., Vol. 177, 1981, pp. 479-502). | Zbl 0443.53037

[6] M. Gromov, Structures métriques pour les variétés riemanniennes, Cedic, Paris, 1981. | MR 85e:53051 | Zbl 0509.53034

[7] S. Helgason, Differential Geometry, Lie Groups and Symmetric Spaces, Academic Press, New York, 1978. | MR 80k:53081 | Zbl 0451.53038

[8] S. Kobayashi and K. Nomizu, Foundations of Differential Geometry, Vol. I and II, Interscience Publishers, New York, 1963, and 1969.

[9] O. Kowalski, Generalized Symmetric Spaces (Lecture Notes in Math., No. 805, Springer-Verlag, Berlin, Heidelberg, New York, 1980). | MR 83d:53036 | Zbl 0431.53042

[10] O. Kowalski and F. Tricerri, Riemann Manifolds of Dimension n≦4 Admitting a Homogeneous Structure of Class F2 (Conferenze del Seminario di Matematica, Univ. Bari, Vol. 222, Laterza, Bari, 1987). | Zbl 0655.53038

[11] O. Kowalski and L. Vanhecke, Riemann Manifolds with Homogeneous Geodesics, preprint.

[12] O. Kowalski, F. Tricerri and L. Vanhecke, Curvature Homogeneous Riemannian Manifolds, in preparation.

[13] G. D. Mostow, Strong Rigidity of Locally Symmetric Spaces (Ann. of Math. Studies, Vol. 78, Princeton Univ. Press, 1973). | MR 52 #5874 | Zbl 0265.53039

[14] K. Nomizu, Invariant Affine Connections on Homogeneous Spaces (Amer. J. Math., Vol. 76, 1954, pp. 33-65). | MR 15,468f | Zbl 0059.15805

[15] K. Sekigawa, On the Riemannian Manifolds of the Form BxfF (Kōdai Math. Sem. Rep., Vol. 26, 1975, pp. 343-347). | MR 55 #11171 | Zbl 0304.53019

[16] J. Simons, On the Transitivity of Holonomy Systems (Ann. of Math., Vol. 76, 1962, pp. 213-234). | MR 26 #5520 | Zbl 0106.15201

[17] I. M. Singer, Infinitesimally Homogeneous Spaces (Comm. Pure Appl. Math., Vol. 13, 1960, pp. 685-697). | MR 24 #A1100 | Zbl 0171.42503

[18] Z. I. Szabó, Structure Theorems on Riemannian Spaces Satisfying R (X, Y) . R = O. I. The local version (J. Differential Geometry, Vol. 17, 1982, pp. 531-582). | MR 84e:53060 | Zbl 0508.53025

[19] H. Takagi, On Curvature Homogeneity of Riemannian Manifolds (Tôhoku Math., J., Vol. 26, 1974, pp. 581-585). | MR 51 #1669 | Zbl 0302.53022

[20] F. Tricerri and L. Vanhecke, Homogeneous Structures on Riemannian Manifolds (London Math. Soc. Lecture Note Series, Vol. 83, Cambridge Univ. Press, London, 1983). | MR 85b:53052 | Zbl 0509.53043

[21] F. Tricerri and L. Vanhecke, Variétés riemanniennes dont le tenseur de courbure est celui d'un espace symétrique irréductible (C. R. Acad. Sci. Paris, T. 302, 1986, pp. 233-235). | MR 87e:53072 | Zbl 0585.53043

[22] M. Y. Wang and W. Ziller, On Normal Homogeneous Einstien Manifolds (Ann. Scient. Éc. Norm. Sup., 4e série, Vol. 18, 1985, pp. 563-633). | Numdam | MR 87k:53113 | Zbl 0598.53049

[23] J. Wolf, The Geometry and Structures of Isotropy Irreducible Homogeneous Spaces (Acta Math., Vol. 120, 1968, pp. 59-148); Correction (Acta Math., Vol. 152, 1984, pp. 141-142). | Zbl 0539.53037